# SDR AALA20160826005

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 4,067 hours, 1,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81361
- Condition: Inoperative
- Location: R4 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EXIT EMERGENCY EXIT LIGHT LOOSE. REMOVED AND REPLACED R4 LOWER AFT EMERGENCY EXIT LIGHT ASSEMBLY REF: AMM 33-51-13. OPS CHECKED GOOD.
